# SDR RAIA201301120001

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 31,455 hours, 29,694 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GAT A WING ANTI-ICE FAIL MESSAGE.  AIRCRAFT RETURNED TO ORD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 2 LOW PRESSURE SWITCH.  SYSTEM OPS CHECKED GOOD.
